MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST, DRUG, 12 PANEL, A.D, 25/BX

Medline Industries, LP MEDLINE; TEST, DRUG, 12 PANEL, A.D, 25/BX
Catalog Number MPHD122A3C
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "customer is receiving a lot of false positive results".
 
Additional Manufacturer Narrative
Customer reported false positive results and would like to know if the cups are defective or if there is something procedural that they are doing wrong.This is a vendor product and the investigation will be done by the vendor or vendor affiliates; no samples, pictures or videos were received.The complaint could not be confirmed.Without a sample received, it is difficult to determine a true root cause for the reported issue, and complaints are monitored via trending with further investigation if a sample, photo, and/or additional information becomes available.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST, DRUG, 12 PANEL, A.D, 25/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield 60093--275
MDR Report Key50822646
Report Number1417592-2026-45126
Device Sequence Number10157884
Product Code NFT
UDI-Device Identifier20193489017547
UDI-Public20193489017547
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHD122A3C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown